Journal of Symbolic Logic

Inner Models for Set Theory--Part III

J. C. Shepherdson

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 18, Issue 2 (1953), 145-167.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183731604

Mathematical Reviews number (MathSciNet)
MR57828

Zentralblatt MATH identifier
0051.03801

JSTOR
links.jstor.org

Citation

Shepherdson, J. C. Inner Models for Set Theory--Part III. J. Symbolic Logic 18 (1953), no. 2, 145--167. https://projecteuclid.org/euclid.jsl/1183731604


Export citation

See also

  • Part I: J. C. Shepherdson. Inner Models for Set Theory--Part I. J. Symbolic Logic, Volume 16, Issue 3 (1951), 161--190.
  • Part II: J. C. Shepherdson. Inner Models for Set Theory--Part II. J. Symbolic Logic, Volume 17, Issue 4 (1952), 225--237.